# SDR MASA200601921

- Difficulty date: July 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 21,756 hours, 16,470 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 32050D1
- Condition: Low
- Location: Cargo Bay
- Part time: 1,044 hours, 840 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX - PILOT "RTG"  FOR A CARGO BOTTLE LOW MESASGE.  MX CHANGED OUT CARGO BOTTLE.
